# SDR 95ZZZX5227

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Wells Aircraft Inc, repair station NT2R043L
- Aircraft: N340P
- Make and model: Cessna 340A
- Aircraft serial: 340A0507
- Engine: Cont TSIO520NB
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: Nr 4 Cyl Pad
- Part time: 803 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND CRANKCASE CRACKED AT NR 4 CYLINDER PAD.  CRACK IS CLEAR THROUGH CYLINDER PAD BOSS AND PROTRUDES DOWNWARDS ABOUT 5 INCHES TOWARD THE OIL FILLER MOUNTING HOLE.  LEAKS OIL.  ENGINE REPLACED.
